Alert archive / Oregon / High Wind Warnings in 2022
High Wind Warning 9, NWS Medford, OR
NWS Medford, OR issued this high wind warning at Nov 4, 2022, 4:06 AM PDT for Modoc County, California; Klamath County, Lake County, Oregon. It took effect at Nov 4, 2022, 9:00 AM PDT. It was in force for 26 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 4, 2022, 4:06 AM PDT (11:06 UTC)
- In effect from
- Nov 4, 2022, 9:00 AM PDT
- Expired
- Nov 5, 2022, 11:00 AM PDT
- In force
- 26 hr
- Issued by
- NWS Medford, OR
Counties Modoc County, CA, Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 151 km from the middle of the area, began a volume at 11:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 5, 8:08 AM PDT | HEAVY RAIN 0.58 | 4 Wsw Klamath Falls, OR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 11.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
748 WWUS76 KMFR 041106 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 406 AM PDT Fri Nov 4 2022 CAZ085-ORZ030-031-042300- /O.NEW.KMFR.HW.W.0009.221105T0000Z-221105T1800Z/ /O.CON.KMFR.WI.Y.0020.221105T0000Z-221105T1800Z/ Modoc County- Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- Including the cities of New Pine Creek, Valley Falls, and Fort Rock 406 AM PDT Fri Nov 4 2022 ...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT SATURDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT SATURDAY... * WHAT...For the High Wind Warning, southwest winds 40 to 50 mph with gusts up to 65 mph expected. For the Wind Advisory, southwest winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...In the warning area. In California, highway 299 east of Alturas and the Warners. In Oregon, highway 31 near Summer Lake and east of Summer Rim and higher terrain. In the advisory area, in California, the Warners. In Oregon, most of Lake County, including highways 140, 395, 31 near Paisley and north of Summer Lake. This includes the cities of Lakeview, Silver Lake, Paisley, and Valley Falls. * WHEN...From 5 PM this afternoon to 11 AM PDT Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ ORZ023-042300- /O.EXB.KMFR.WI.Y.0020.221104T2100Z-221105T1800Z/ Central Douglas County- 406 AM PDT Fri Nov 4 2022 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM PDT SATURDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Above 1500 feet in elevation Douglas and eastern Coos County. * WHEN...From 2 PM this afternoon to 11 AM PDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS... * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us at https://www.weather.gov/Medford
5 follow-up statements
539 WWUS76 KMFR 041544 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 844 AM PDT Fri Nov 4 2022 CAZ085-ORZ030-031-042345- /O.EXT.KMFR.HW.W.0009.221104T1600Z-221105T1800Z/ /O.EXT.KMFR.WI.Y.0020.221104T1600Z-221105T1800Z/ Modoc County- Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- Including the cities of New Pine Creek, Valley Falls, and Fort Rock 844 AM PDT Fri Nov 4 2022 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 AM PDT SATURDAY... ...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM PDT SATURDAY... * WHAT...For the High Wind Warning, southwest winds 40 to 50 mph with gusts up to 65 mph expected. For the Wind Advisory, southwest winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...In the warning area. In California, highway 299 east of Alturas and the Warners. In Oregon, highway 31 near Summer Lake and east of Summer Rim and higher terrain. In the advisory area, in California, the Warners. In Oregon, most of Lake County, including highways 140, 395, 31 near Paisley and north of Summer Lake. This includes the cities of Lakeview, Silver Lake, Paisley, and Valley Falls. * WHEN...Starting now, and lasting until 11 AM PDT Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ ORZ023-042345- /O.CON.KMFR.WI.Y.0020.221104T2100Z-221105T1800Z/ Central Douglas County- 844 AM PDT Fri Nov 4 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM PDT SATURDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Above 1500 feet in elevation Douglas and eastern Coos County. * WHEN...From 2 PM this afternoon to 11 AM PDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS... * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us at https://www.weather.gov/Medford
346 WWUS76 KMFR 042159 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 259 PM PDT Fri Nov 4 2022 CAZ085-ORZ030-031-050600- /O.CON.KMFR.HW.W.0009.000000T0000Z-221105T1800Z/ /O.CON.KMFR.WI.Y.0020.000000T0000Z-221105T1800Z/ Modoc County- Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- Including the cities of New Pine Creek, Valley Falls, and Fort Rock 259 PM PDT Fri Nov 4 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY... * WHAT...For the High Wind Warning, southwest winds 40 to 50 mph with gusts up to 65 mph expected. For the Wind Advisory, southwest winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...In the warning area. In California, highway 299 east of Alturas and the Warners above 5000 feet. In Oregon, highway 31 near Summer Lake and east of Summer Rim at 4000 ft and higher terrain above 5000 feet. In the advisory area, in California, the Warners. In Oregon, most of Lake County, including highways 140, 395, 31 near Paisley and north of Summer Lake. This includes the cities of Lakeview, Silver Lake, Paisley, and Valley Falls. * WHEN...Until 11 AM PDT Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ ORZ023-050600- /O.CON.KMFR.WI.Y.0020.000000T0000Z-221105T1800Z/ Central Douglas County- 259 PM PDT Fri Nov 4 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY ABOVE 1500 FEET... * WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Above 1500 feet in elevation Douglas and eastern Coos County. * WHEN...Until 11 AM PDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS... * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us at https://www.weather.gov/Medford
325 WWUS76 KMFR 050545 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 1045 PM PDT Fri Nov 4 2022 CAZ085-ORZ030-031-051800- /O.CON.KMFR.HW.W.0009.000000T0000Z-221105T1800Z/ /O.CON.KMFR.WI.Y.0020.000000T0000Z-221105T1800Z/ Modoc County- Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- Including the cities of New Pine Creek, Valley Falls, and Fort Rock 1045 PM PDT Fri Nov 4 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY... * WHAT...For the High Wind Warning, southwest winds 40 to 50 mph with gusts up to 65 mph expected. For the Wind Advisory, southwest winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...In the warning area...In California, highway 299 east of Alturas and the Warners above 5000 feet. In Oregon, highway 31 near Summer Lake and east of Summer Rim at 4000 ft and higher terrain above 5000 feet. In the advisory area...in California, the Warners. In Oregon, most of Lake County, including highways 140, 395, 31 near Paisley and north of Summer Lake. This includes the cities of Lakeview, Silver Lake, Paisley, and Valley Falls. * WHEN...Until 11 AM PDT Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ ORZ023-051800- /O.CON.KMFR.WI.Y.0020.000000T0000Z-221105T1800Z/ Central Douglas County- 1045 PM PDT Fri Nov 4 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Above 1500 feet in elevation Douglas and eastern Coos County. * WHEN...Until 11 AM PDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS... * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us at https://www.weather.gov/Medford
209 WWUS76 KMFR 051646 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 946 AM PDT Sat Nov 5 2022 ORZ023-051800- /O.CAN.KMFR.WI.Y.0020.000000T0000Z-221105T1800Z/ Central Douglas County- 946 AM PDT Sat Nov 5 2022 ...WIND ADVISORY IS CANCELLED... Winds have decreased, so the wind advisory was cancelled. $$ CAZ085-ORZ030-031-051800- /O.CON.KMFR.HW.W.0009.000000T0000Z-221105T1800Z/ /O.CON.KMFR.WI.Y.0020.000000T0000Z-221105T1800Z/ Modoc County- Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- Including the cities of New Pine Creek, Valley Falls, and Fort Rock 946 AM PDT Sat Nov 5 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WHAT...For the High Wind Warning, west winds 20 to 30 mph with gusts up to 50 mph. For the Wind Advisory, west winds 20 to 30 mph with gusts up to 50 mph. * WHERE...In California, Modoc County. In Oregon, Northern and Eastern Klamath County and Western Lake County and Central and Eastern Lake County. * WHEN...Until 11 AM PDT this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ Visit us at https://www.weather.gov/Medford
925 WWUS76 KMFR 051755 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 1055 AM PDT Sat Nov 5 2022 CAZ085-ORZ030-031-051900- /O.EXP.KMFR.HW.W.0009.000000T0000Z-221105T1800Z/ /O.EXP.KMFR.WI.Y.0020.000000T0000Z-221105T1800Z/ Modoc County- Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- Including the cities of New Pine Creek, Valley Falls, and Fort Rock 1055 AM PDT Sat Nov 5 2022 ...HIGH WIND WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING... ...WIND ADVISORY WILL EXPIRE AT 11 AM PDT THIS MORNING... Winds have generally decreased across the east side. While Summer Lake is still experiencing some strong, gusty wind; this is rather isolated and should be ending shortly. Drivers along highway 31 should use caution for a little while longer. $$ Visit us at https://www.weather.gov/Medford
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Nov 3, 8:44 PM PDT, 7 hours 22 minutes earlier.
Area forecast discussion, Nov 3, 8:44 PM PDT, 7 hours 22 minutes before
Area Forecast Discussion
National Weather Service Medford OR
844 PM PDT Thu Nov 3 2022
.UPDATE...Some showers are moving through the area this evening as
a warm front pushes through the area. Snow levels are rising
rapidly with the front, but before that happens, we are still
concerned that some of the high Cascade valleys could receive
freezing rain, with sleet and/or freezing rain also possible along
the US 97 corridor just east of the Cascades. If freezing
precipitation does occur, amounts should be light, but it will
not take much for roads and other surfaces to become very slick. A
winter weather advisory remains in effect to account for this
possibility.
Otherwise, a quiet night is expected for the area, with the main
event arriving later tomorrow. For more details on this and the
rest of the forecast see the previous discussion below. -BPN
&&
.AVIATION...04/00Z TAFs...Conditions are mostly VFR, with patchy
obscuration and MVFR near northwest facing slopes, including the
Umpqua Divide and Cascades. Low level wind shear is possible near
shore this evening with stronger southwest winds in the lower levels
of the air mass.
Later tonight into Friday, areas of MVFR low clouds and fog will
develop, with a few patches of IFR possible. Also, light rain is
expected mainly in southern Oregon, especially near shore, and along
the Cascades. -DW
&&
.MARINE...Updated 800 PM PDT Thursday 3 November 2022...
Another frontal system will bring increasing south to southwest
winds across northern areas by this evening with steep to very
steep seas developing overnight into Friday. Winds will be strongest
across the north -- mostly high-end small craft levels. But gusts to
near gale force are possible. Winds or seas could be hazardous to
small craft as far south as Port Orford through Friday night.
A wind shift to north northwest is expected on Saturday once a cold
front moves through. Seas will continue to build this weekend with
another cold front expected to bring gusty southwest winds Saturday
night into Sunday. This front will be followed by another very high
and steep northwest swell on Sunday, which will likely produce waves
around 18 to 22 feet. Wave periods are expected to be around 14
seconds with this swell train, so a 15 second long period swell
remains completely reasonable.
-Smith/Splide
&&
.BEACH HAZARDS...Updated 250 AM PDT Thursday 3 November 2022...
Another very high swell event is expected around Sunday afternoon.
There haven't been any big shifts in the guidance over the last 24
hours, with models still showing significant waves building over the
waters late Saturday night, then peaking around 26 feet Sunday
afternoon. We've issued a high surf advisory for this swell event.
The high surf has a good chance(>50%) to remain an elevated risk
into Sunday night.
-Smith
&&
.PREV DISCUSSION... /Issued 502 PM PDT Thu Nov 3 2022/
DISCUSSION...
SHORT TERM...Through Sunday...With an upper ridge offshore and
stable weak onshore flow today is seeing a break in the
precipitation. Low clouds set up over almost all of the west side
valleys and even some east side valleys and are breaking up in
most places at this time. This will end later this afternoon into
this evening as a warm front, moves through the region. Models are
indicating clearing allowing temperatures to drop below freezing
east of the Cascades and in some high Cascade valleys this evening
into tonight ahead of the warm front passage. This combined with
road surface temperatures in the mid to upper twenties is expected
to bring a chance of freezing rain and sleet as the warm front
moves in and rain falls into the cold pool onto the below freezing
road surfaces in the High Cascades valleys like Diamond Lake the
Crater Lake area below the rim, and along the highway 97 corridor
north of Modoc Point where temperatures are expected to be the
coldest. Snow levels will continue to rise overnight into the
morning, and temperatures will also rise tomorrow morning.
However, with the cold road surface temperatures slick driving
conditions will continue until these road surface temperatures
finally rise above freezing.
Heading into friday afternoon and evening 700 mb winds increase
and remain strong into Saturday morning and have issued a winds
advisory for portions of the east side. The 18Z model runs are
indication 700 MB winds as high as 70kt, but this is the first
model run indicating this and will wait until another, with upper
air input included, to see if an update to a warning and inclusion
of the Cascades is warranted. Sven
LONG TERM...Sunday through Thursday...An active, moist and cold
pattern will continue through mid week. A strong cold front is
expected to move across the area on Sunday followed by a cold and
showery pattern Monday through Wednesday. Then there may be a break
in systems on Thursday.
The GEFS and EC ensemble continue to show a strong upper low and
frontal system moving south out of the Gulf of Alaska Saturday night
and Sunday. This front is expected to move inland on Sunday and
bring moderate precipitation along with relatively low snow levels,
around 3500 to 4500 feet. Moderate to locally heavy snowfall are
expected with this system, especially in the Southern Oregon
Cascades and in the mountains of western Siskiyou County. The SREF
is indicating a 30 to 50 percent chance for 1 inch per hour snowfall
rates in the Southern Oregon Cascades from around Lake of the Woods
north on Sunday and a 30 percent chance in the mountains of Western
Siskiyou. These heavy snowfall rates will bring a potential for
significant impacts to area passes. Additionally, moderate to
locally heavy 24 hour snowfall accumulations are forecast over the
mountains Sunday into Sunday night. If note, the National Blend of
Models continues to indicate a 50-60 percent chance of 6 inches or
more of snowfall accumulations above 4000 feet elevation in the
Southern Oregon Cascades with higher elevations above 5000 feet
potentially seeing 8 inches or more. If models continue to show the
potential for heavy snowfall rates and moderate to locally heavy
accumulations, may need to update the forecast with winter storm
watches. Also, with the lower snow levels on Sunday, light to
locally moderate snowfall accumulations are expected east of the
Cascades as well as in the foothills of the Cascades and Siskiyous.
The Scott and Shasta valleys and the Mount Shasta City area are also
expected to see light snow during this period. Additionally, gusty
winds are likely over the mountains and for areas east of the
Cascades on Sunday. These winds may reach advisory levels,
especially for exposed areas in the higher mountains and in the
Summer Lake area.
Sunday night through Wednesday, models and ensembles continue to
show a cold showery pattern setting up as the upper low gradually
moves southward just off the Oregon and northern California coast
with an upper trough over the region. Light to moderate snow is
expected during this period with snow levels around 2000 to 3500 ft,
but locally lower at times. With these lower snow levels there is a
potential for periods of light snow down to lower passes, especially
during the nighttime and morning hours. Siskiyou County may see the
highest impacts with snow. The National Blend of Models indicates a
40% chance for moderate to locally heavy snowfall accumulations of 6
inches or more (in 24 hours) in the Mount Shasta area late Monday
into Tuesday. We will continue to monitor this and update as
confidence increases in the details of the forecast for this period.
-CC
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Wind Advisory from 5 PM Friday to 11 AM PDT Saturday for ORZ030-
031.
High Surf Advisory from 10 AM Sunday to 7 AM PST Monday for
ORZ021-022.
Winter Weather Advisory until 9 AM PDT Friday for ORZ027>030.
CA...Wind Advisory from 5 PM Friday to 11 AM PDT Saturday for CAZ085.
Pacific Coastal Waters...Small Craft Advisory until 2 AM PDT Friday for PZZ350-370.
Hazardous Seas Warning from 2 AM PDT Friday to 4 AM PST Sunday
for PZZ350-370.
Small Craft Advisory from 2 AM PDT Friday to 4 AM PST Sunday for
PZZ356-376.
&&The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 2:56 PM PDT | Winter Storm Watch | MFR | Modoc, Siskiyou | 14 hr |
| Nov 4, 2:56 PM PDT | Winter Weather Advisory | MFR | Modoc, Siskiyou | 3 days |
| Nov 4, 2:36 AM PDT | Hazardous Seas Watch | MFR | 24 hr | |
| Nov 4, 1:54 PM PDT | Small Craft Advisory | MFR | 13 hr |
Nearby
High Wind Warnings in Oregon, 2022High Wind Warnings in California, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.